MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 5 LAT; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 5 LAT; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.035
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: hip revision surgery occurred 5 years after primary cementless total hip arthroplasty.The patient was complaining about pain.The single radiographic image provided shows the presence of radiolucent lines in gruen zones 1 and 7 that are suggestive of implant aseptic mobilization.The stem looks slightly undersized and in varus position.This could be due to a particular patient anatomy that cannot be assessed on the basis of the single antero-posterior x-ray available.Aseptic loosening is a possible, literature described adverse event after primary cementless tha and causes are often unknown.The reason of this failure cannot be determined.Batch review performed on (b)(6) 2017.Lot 091202/t: (b)(4) item manufactured and released on 02 february 2011.Expiration date: 2015-12-31.No anomalies found related to the problem.
 
Event or Problem Description
The patient complained of pain.The surgeon suspected it was loose.Intra-operatively it was concluded the stem was loose and it was removed and replaced.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 5 LAT
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6847620
Report Number3005180920-2017-00498
Device Sequence Number11143681
Product Code JDI
UDI-Device Identifier07630030802171
UDI-Public07630030802171
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Catalogue Number01.12.035
Device Lot Number091202/T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;